# SDR CALA2025012702071

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 61,044 hours, 19,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 OVER WING ON LOWER SEAT, EXIT RED EMERGENCY LIGHT INOP. FOUND PINS PUSHED BACK ON RED EMERGENCY LIGHT. OPS CHECK GOOD.
